American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] W. D. Kaigh. A conditional local limit theorem and its application to random walk. Bull. Amer. Math. Soc. 80 (1974) 769-770. MR 0343369.
Abstract, references, and article information   
View Article: PDF

[2] J. Kuelbs. An inequality for the distribution of a sum of certain Banach space valued random variables. Bull. Amer. Math. Soc. 80 (1974) 549-552. MR 0391213.
Abstract, references, and article information   
View Article: PDF

[3] A. Joffe and A. R. Moncayo. Asymptotic theorems for sums of independent random variables defined on a tree. Bull. Amer. Math. Soc. 79 (1973) 1220-1222. MR 0331476.
Abstract, references, and article information   
View Article: PDF

[4] R. B. Kirk. Topologies on spaces of Baire measures. Bull. Amer. Math. Soc. 79 (1973) 542-545. MR 0313772.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1